# SDR FDEA200911194022

- Difficulty date: November 19, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N35801
- Condition: Corroded
- Location: Bs 700-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 700 TO STA 720, STR S-28L CORRODED.  REPAIR CARRIED OUT EA F-5310-133-420, .  REPAIR CLASSIFIED AS MINOR REPAIR IAW GMM 6-2-100 CRITERIA.
